# SDR SWAA2022082231824

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ADF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF AFT O/B CORNER IS CRACKED. / [01] IDENTIFIED FLOOR PANEL 241ADF IAW SRM 53-00-50-0I-1 TABLE 6 FIG 6DAMAGED NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4 DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-6 REMOVED ALL DAMAGE TO AFT O/B OF PANEL AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-6 PARA 3C-EFABRICATED CORE PLUG FROM BMS8-124 TYV GR5 CL4 LOT# 1287137 AND FABRICATED REPAIR PLIES FOR UPPER SURFACE USING BMS9-3 ST1581 LOT# 149322-1. OKAY TO INSTALL CORE PLUG AND UPPER SURFACE PLIES IAW SRM 53-00-50-2R-6 PARAGRAPH 3.F.G(1)INSTALLED CORE PLUG USING BMS5-28 TY19 LOT# AK2DP3091K AND INSTALLED REPAIR PLIES ON LOWER SURFACE USING BMS8-201 TYIII LOT#AK2CP8139K AND VACUUM BAGGED; LEAK CHECKED VACUUM BAG GOOD USING VACUUM GAUGE ID: 11543 CAL DUE: 08/2022 AND SET TO CURE IAW SRM 53-00-50-2R-6 PAR. 3.K(1)L.(1).;[07] CORRECTION FOR ITEM 6: 'IAW SRM 53-00-50-2R-6 PAR. 3.K(1)L.(1).' TO SAY 'IAW SRM 53-00-50-2R-6 PAR. 3.G(1)H(1).';[08] RII VERIFIED CORRECTIVE ACTION ITEM 6-7.;CURED REPAIR PLIES AND CORE PLUG ON THE UPPER SURFACE USING THERMOMETER ID: ATS2209 CAL DUE: 10/2021; AND VACUUM GAUGE ID: 11543 CAL DUE: 08/2022 AND REMOVED VACUUM BAG AND TRIMMED REPAIR EDGES; AND SANDED CORE PLUG TO CONTOUR IAW SRM 53-00-50-2R-6 PARAGRAPH 3.I(1). FABICATED LOWER SURFACE REPAIR PLIES FROM BMS 9-3 H2 LOT#1493221-1; INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1482288-1; COMPLETED SUCCESSFUL CURE
